IJPAM: Volume 27, No. 1 (2006)

A GEOMETRIC CHARACTERISTIC OF
QUASICONFORMAL MAPPINGS

Chu Yuming$^1$, Wang Gendi$^2$, Zhang Xiaohui$^3$
$^{1,2,3}$Department of Mathematics
Huzhou Teachers College
Zhejiang, Huzhou, 313000, P.R. CHINA
$^1$e-mail: chuyuming@hutc.zj.cn


Abstract.Let $f: R^n \rightarrow R^n$ be a homeomorphism, in this paper, the authors prove that $f$ is a quasiconformal mapping if and only if $f(D)$ is a distance Cigar domain for any distance Cigar domain $D$ in $R^n$.

Received: February 8, 2006

AMS Subject Classification: 30C65

Key Words and Phrases: quasiconformal mapping, homeomorphism, distance Cigar domain

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 27
Issue: 1